Israel Journal of Mathematics

, Volume 76, Issue 1, pp 113–128

Finiteness properties of certain arithmetic groups in the function field case

  • Herbert Abels
Article

DOI: 10.1007/BF02782847

Cite this article as:
Abels, H. Israel J. Math. (1991) 76: 113. doi:10.1007/BF02782847

Abstract

It is proved that the finiteness length of Γ=SLn(ℱq[t]) isn−2 ifn≥2 andq≥2n−2. The proof consists in studying the homotopy type of a certain Γ-invariant filtration of an appropriate Bruhat-Tits building on which Γ acts.

Copyright information

© Hebrew University 1991

Authors and Affiliations

  • Herbert Abels
    • 1
  1. 1.Fakultät für MathematikUniversität BielefeldBielefeldGermany

Personalised recommendations